ANSWERS: 11
  • It could poison the person, and even lead to death depending on the age of the person. It will be extremely serious to an infant and the elder.
  • It would make you incredibly, incredibly sick - instead of giving you the buzz you're looking for. Two bottles might do you in. They put something in NyQuil now to prevent you from ODing on it, and it makes you vomit. I've seen it - red cherry NyQuil puke is not pretty. I'd advise AGAINST trying to get screwed up with NyQuil.
  • Here's a list of overdose symptoms that I found: "Symptoms of overdose of Nyquil (acetaminophen, dextromethorphan, doxylamine, and pseudoephedrine) include a dry mouth, large pupils, flushing, sweating, nausea, vomiting, diarrhea, abdominal pain, seizures, confusion, an irregular heartbeat, hyperactivity, or hallucinations.-" However, I hope you're not planning on trying this.
  • You need cough syrup with codeine in it to get screwed up. A bottle of nyquil will make you really sleepy, and it can make you vomit. Given the category that this question is in...maybe if you choke on your own vomit - but it's not likely.
  • you would start vomiting...probably a lot.
  • it would make you throw up...
  • After one bottle, you would probably trip pretty hard for a few hours. About 18-24 hours later, your liver would fail due to the massive overdose of Tylenol, and you'd have to get a liver transplant, or die a painful death over the course of a few hours. Despite what people say, the amount of Ny-Quil that can kills you isn't as much as it takes to get you to puke. In fact, if you consume more than 5 full doses of NyQuil, go to the ER. You may actually have no symptoms until it's too late with Tylenol overdose. Don't assume you're fine just because you don't feel sick after your buzz wears off. In addition, you'll probably spend a week or more locked up in the psychward under suicide watch, regardless of your intent in ingesting the Ny-Quil. It's not a fun time.
  • ive drank almost a whole bottle of nyquil and went to school. I did feel like vomiting but never did. I had the same type of high as cccs or mucinex or anything with dxm. Luckly i was just being a stupid kid and never did it again. I felt more sick then tripping. Dont do it.
  • That depends. Just stay away from the Original Green Death flavor.
  • not sure but i dont recommend doing that
  • I dont offer answers like that because the asker could be wanting to get some attention or actually commit suicide.

Copyright 2018, Wired Ivy, LLC

Answerbag | Terms of Service | Privacy Policy